# SDR IXXA06SMN353S

- Difficulty date: November 10, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING SKIN CORRODED STATION XF195.500 UPPER SIDE.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED NEW SKIN SEGMENT AND DOUBLER CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-1-8 PG 17-18, DC8 SRM 57-2-1 FIG 2G, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-3-0, DC8 SRM 51-3-1, FAA FORM 8110-3 NUMBER 06574 DATED 11-23-06, SEMAN DRAWING NUMBER ED-4379 DATED 11-23-06 AND SEMAN ENGINEERING ORDER NUMBER 200
